# SDR ASAA2022120441038

- Difficulty date: December 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 32,523 hours, 10,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141982
- Condition: Faulty
- Location: L Ram Air Exhaus
- Part time: 30,930 hours, 9,571 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK LIGHT REMAINS ON DURING RECALL, RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMP CONT BITE REF B737-900 FIM 21-62 TASK 801. BITE SHOWS PREV FLT SRADA EXIT FAULT. THERE ARE CURRENTLY NO ACTIVE FAULTS. REPLACED SMART RAM AIR DOOR ACTUATOR PER B737-900 AMM 21-51-27. OPS CHECK GOOD.
